# SDR DHL2004743003

- Difficulty date: March 8, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69678811
- Condition: Cracked
- Location: Airstair Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE AT STA 1273 UNDER AIRSTAIR ACTUATOR FITTING APPROXIMATELY 5 INCH CRACK IN LENGTH DURING OPERATIONAL CHECK.  REMOVED AND REPLACED CRACKED ANGLE AT STA 1273 UNDER AIRSTAIR ACTUATOR (PART NUMBER 69-67881, PO NR 400025645) IAW B-727 SRM 51-30-2.
